RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gorbatsevich, Vladimir Vitalyevich

Statistics Math-Net.Ru
Total publications: 87
Scientific articles: 84
Presentations: 2

Number of views:
This page:2999
Abstract pages:18823
Full texts:7284
References:1947
Professor
Doctor of physico-mathematical sciences
E-mail:
Keywords: homogeneous space, natural fibration, Cartan algebra.

http://www.mathnet.ru/eng/person8904
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197036

Publications in Math-Net.Ru
2020
1. V. V. Gorbatsevich, “Polynomial realizations of finite-dimensional Lie algebras”, Funktsional. Anal. i Prilozhen., 54:2 (2020),  25–34  mathnet
2. V. V. Gorbatsevich, “Letter to the editors”, Izv. RAN. Ser. Mat., 84:6 (2020),  223  mathnet
3. V. V. Gorbatsevich, “On the topology of non-compact simply connected homogeneous manifolds”, Izv. RAN. Ser. Mat., 84:5 (2020),  20–39  mathnet; Izv. Math., 84:5 (2020), 845–861  isi  scopus
4. V. V. Gorbatsevich, “Some properties of almost abelian Lie algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2020, 4,  26–42  mathnet
5. V. V. Gorbatsevich, “Computational Experiments with Nilpotent Lie Algebras”, Mat. Zametki, 107:1 (2020),  23–31  mathnet  elib; Math. Notes, 107:1 (2020), 20–26  isi  scopus
2019
6. V. V. Gorbatsevich, “Dual and almost-dual homogeneous spaces”, Izv. RAN. Ser. Mat., 83:1 (2019),  25–58  mathnet  elib; Izv. Math., 83:1 (2019), 20–48  isi  scopus
7. V. V. Gorbatsevich, “On stationary subgroups of compact homogeneous spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 4,  36–51  mathnet
2018
8. V. V. Gorbatsevich, “Foundations of a theory of dual Lie algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 4,  33–48  mathnet; Russian Math. (Iz. VUZ), 62:4 (2018), 29–41  isi  scopus
2017
9. V. V. Gorbatsevich, “Extension of transitive actions of Lie groups”, Izv. RAN. Ser. Mat., 81:6 (2017),  86–99  mathnet  elib; Izv. Math., 81:6 (2017), 1143–1154  isi  scopus
10. V. V. Gorbatsevich, “Lie Algebras with Abelian Centralizers”, Mat. Zametki, 101:5 (2017),  690–699  mathnet  mathscinet  elib; Math. Notes, 101:5 (2017), 795–801  isi  scopus
11. V. V. Gorbatsevich, “On geometry of solutions to approximate equations and their symmetries”, Ufimsk. Mat. Zh., 9:2 (2017),  40–55  mathnet  elib; Ufa Math. J., 9:2 (2017), 40–54  isi  scopus
2016
12. V. V. Gorbatsevich, “On the homotopy structure of compact complex homogeneous manifolds”, Izv. RAN. Ser. Mat., 80:2 (2016),  47–62  mathnet  mathscinet  zmath  elib; Izv. Math., 80:2 (2016), 329–341  isi  scopus
13. V. V. Gorbatsevich, “On liezation of the Leibniz algebras and its applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 4,  14–22  mathnet; Russian Math. (Iz. VUZ), 60:4 (2016), 10–16  isi  scopus
14. V. V. Gorbatsevich, “Compact homogeneous spaces of reductive Lie groups and spaces close to them”, Mat. Sb., 207:3 (2016),  31–46  mathnet  mathscinet  elib; Sb. Math., 207:3 (2016), 342–357  isi  scopus
15. V. V. Gorbatsevich, “The automorphism groups of compact homogeneous spaces”, Sibirsk. Mat. Zh., 57:4 (2016),  721–745  mathnet  elib; Siberian Math. J., 57:4 (2016), 565–581  isi  elib  scopus
2015
16. V. V. Gorbatsevich, “On the maximal finite-dimensional Lie algebras with given nilradical”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 2,  35–44  mathnet; Russian Math. (Iz. VUZ), 59:2 (2015), 29–35  scopus
17. V. V. Gorbatsevich, “Nilpotent sums of lie algebras, and applications”, Sibirsk. Mat. Zh., 56:2 (2015),  351–367  mathnet  mathscinet  elib; Siberian Math. J., 56:2 (2015), 285–296  isi  elib  scopus
2014
18. V. V. Gorbatsevich, “Sub-Riemannian geometries on compact homogeneous spaces”, Izv. RAN. Ser. Mat., 78:3 (2014),  35–52  mathnet  mathscinet  zmath  elib; Izv. Math., 78:3 (2014), 459–474  isi  scopus
19. V. V. Gorbatsevich, “On Invariant Sub-Riemannian Structures on Compact Homogeneous Spaces with Discrete Stationary Subgroup”, Mat. Zametki, 95:6 (2014),  821–829  mathnet  mathscinet  elib; Math. Notes, 95:6 (2014), 768–774  isi  scopus
20. V. V. Gorbatsevich, “On the frames of spaces of finite-dimensional Lie algebras of dimension at most 6”, Mat. Sb., 205:5 (2014),  23–36  mathnet  mathscinet  zmath  elib; Sb. Math., 205:5 (2014), 633–645  isi  scopus
2013
21. V. V. Gorbatsevich, “Classification of complex simply connected homogeneous spaces of dimensions not greater than 2”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 3,  16–32  mathnet; Russian Math. (Iz. VUZ), 57:3 (2013), 12–25  scopus
22. V. V. Gorbatsevich, “Invariant distributions on compact homogeneous spaces”, Mat. Sb., 204:12 (2013),  15–30  mathnet  mathscinet  zmath  elib; Sb. Math., 204:12 (2013), 1712–1727  isi  elib  scopus
23. V. V. Gorbatsevich, “On quasicompact homogeneous spaces”, Sibirsk. Mat. Zh., 54:2 (2013),  303–319  mathnet  mathscinet; Siberian Math. J., 54:2 (2013), 231–242  isi  scopus
2012
24. V. V. Gorbatsevich, “Compact homogeneous manifolds of dimension at most 7 up to a finite covering”, Izv. RAN. Ser. Mat., 76:4 (2012),  27–40  mathnet  mathscinet  zmath  elib; Izv. Math., 76:4 (2012), 669–680  isi  elib  scopus
25. V. V. Gorbatsevich, “On Compact Aspherical Homogeneous Manifolds of Dimension $\le7$”, Mat. Zametki, 92:2 (2012),  202–215  mathnet  mathscinet  zmath  elib; Math. Notes, 92:2 (2012), 186–196  isi  elib  scopus
26. V. V. Gorbatsevich, “On the intersection of irreducible components of the space of finite-dimensional Lie algebras”, Mat. Sb., 203:7 (2012),  57–78  mathnet  mathscinet  zmath  elib; Sb. Math., 203:7 (2012), 976–995  isi  scopus
2010
27. V. V. Gorbatsevich, “Real subalgebras in the matrix Lie algebra $M(2,\mathbf C)$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 8,  30–35  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:8 (2010), 24–28  scopus
28. V. V. Gorbatsevich, “On Diverse Forms of Homogeneity of Lie Algebras”, Mat. Zametki, 88:2 (2010),  178–192  mathnet  mathscinet  elib; Math. Notes, 88:2 (2010), 165–176  isi  scopus
2009
29. V. V. Gorbatsevich, “Some properties of the space of $n$-dimensional Lie algebras”, Mat. Sb., 200:2 (2009),  31–60  mathnet  mathscinet  zmath  elib; Sb. Math., 200:2 (2009), 185–213  isi  elib  scopus
30. V. V. Gorbatsevich, “Compact solvmanifolds of dimension at most 4”, Sibirsk. Mat. Zh., 50:2 (2009),  300–319  mathnet  mathscinet  elib; Siberian Math. J., 50:2 (2009), 239–252  isi  elib  scopus
2008
31. V. V. Gorbatsevich, “Stable Cohomology of Compact Homogeneous Spaces”, Mat. Zametki, 83:6 (2008),  803–814  mathnet  mathscinet  zmath  elib; Math. Notes, 83:6 (2008), 735–743  isi  elib  scopus
32. V. V. Gorbatsevich, “Invariant intrinsic Finsler metrics on homogeneous spaces and strong subalgebras of Lie algebras”, Sibirsk. Mat. Zh., 49:1 (2008),  43–60  mathnet  mathscinet  zmath  elib; Siberian Math. J., 49:1 (2008), 36–47  isi  elib  scopus
2007
33. V. V. Gorbatsevich, “Compact Homogeneous Spaces and Their Generalizations”, CMFD, 22 (2007),  38–72  mathnet  mathscinet  zmath  elib; Journal of Mathematical Sciences, 153:6 (2008), 763–798  scopus
34. V. V. Gorbatsevich, “On the topology of the natural bundle for compact homogeneous spaces”, Izv. RAN. Ser. Mat., 71:3 (2007),  15–44  mathnet  mathscinet  zmath  elib; Izv. Math., 71:3 (2007), 449–475  isi  elib  scopus
35. V. V. Gorbatsevich, “Tensor Products of Algebras and Their Applications to the Construction of Anosov Diffeomorphisms”, Mat. Zametki, 82:6 (2007),  811–821  mathnet  mathscinet  zmath  elib; Math. Notes, 82:6 (2007), 733–740  isi  scopus
36. V. V. Gorbatsevich, “Transitive Lie groups on $S^1\times S^{2m}$”, Mat. Sb., 198:9 (2007),  43–58  mathnet  mathscinet  zmath  elib; Sb. Math., 198:9 (2007), 1261–1275  isi  scopus
2005
37. V. V. Gorbatsevich, “Antinilpotent Lie Algebras”, Mat. Zametki, 78:6 (2005),  803–812  mathnet  mathscinet  zmath  elib; Math. Notes, 78:6 (2005), 749–756  isi  elib  scopus
2004
38. V. V. Gorbatsevich, “On algebraic Anosov diffeomorphisms on nilmanifolds”, Sibirsk. Mat. Zh., 45:5 (2004),  995–1021  mathnet  mathscinet  zmath; Siberian Math. J., 45:5 (2004), 821–839  isi
2003
39. V. V. Gorbatsevich, “Symplectic structures and cohomologies on some solvmanifolds”, Sibirsk. Mat. Zh., 44:2 (2003),  322–342  mathnet  mathscinet  zmath; Siberian Math. J., 44:2 (2003), 260–274  isi
2002
40. V. V. Gorbatsevich, “On isometries of some Riemannian Lie groups”, Izv. RAN. Ser. Mat., 66:4 (2002),  27–46  mathnet  mathscinet  zmath; Izv. Math., 66:4 (2002), 683–699  scopus
2001
41. V. V. Gorbatsevich, “On the Properties of Plesio-Uniform Subgroups in Lie Groups”, Mat. Zametki, 69:3 (2001),  338–345  mathnet  mathscinet  zmath  elib; Math. Notes, 69:3 (2001), 306–312  isi
42. V. V. Gorbatsevich, “Transitive isometry groups of aspheric Riemannian manifolds”, Sibirsk. Mat. Zh., 42:6 (2001),  1244–1258  mathnet  mathscinet; Siberian Math. J., 42:6 (2001), 1036–1046  isi
2000
43. V. V. Gorbatsevich, “On the triviality of a natural fibration of some compact homogeneous spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 1,  15–19  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:1 (2000), 13–17
1999
44. V. V. Gorbatsevich, “Thurston geometries on bases of bundles of homogeneous spaces”, Izv. RAN. Ser. Mat., 63:4 (1999),  37–58  mathnet  mathscinet  zmath; Izv. Math., 63:4 (1999), 667–686  isi  scopus
1998
45. V. V. Gorbatsevich, “Quantitative aspect of the stabilization theorem”, Mat. Zametki, 64:5 (1998),  788–791  mathnet  mathscinet  zmath; Math. Notes, 64:5 (1998), 679–682  isi
46. V. V. Gorbatsevich, “On the level of some solvable Lie algebras”, Sibirsk. Mat. Zh., 39:5 (1998),  1013–1027  mathnet  mathscinet  zmath; Siberian Math. J., 39:5 (1998), 872–883  isi
1996
47. V. V. Gorbatsevich, “On the envelopes of Abelian subgroups in connected Lie groups”, Mat. Zametki, 59:2 (1996),  200–210  mathnet  mathscinet  zmath; Math. Notes, 59:2 (1996), 141–147  isi
48. V. V. Gorbatsevich, “A Seifert bundle for a plesiocompact homogeneous space”, Sibirsk. Mat. Zh., 37:2 (1996),  301–313  mathnet  mathscinet  zmath; Siberian Math. J., 37:2 (1996), 258–267  isi
1993
49. V. V. Gorbatsevich, “Anticommutative finite-dimensional algebras of the first three levels of complexity”, Algebra i Analiz, 5:3 (1993),  100–118  mathnet  mathscinet  zmath; St. Petersburg Math. J., 5:3 (1994), 505–521
50. V. V. Gorbatsevich, “On the double normalizer of the stable subalgebra of a plesiocompact homogeneous space”, Sibirsk. Mat. Zh., 34:3 (1993),  62–69  mathnet  mathscinet  zmath; Siberian Math. J., 34:3 (1993), 451–456  isi
1991
51. V. V. Gorbatsevich, “Contractions and degenerations of finite-dimensional algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 10,  19–27  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:10 (1991), 17–24
52. V. V. Gorbatsevich, “The structure of homogeneous spaces with a finite invariant metric”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 7,  66–68  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:7 (1991), 61–64
53. V. V. Gorbatsevich, “A completeness criterion of subgroups of finite covolume in a Lie group”, Mat. Zametki, 50:6 (1991),  52–56  mathnet  mathscinet  zmath; Math. Notes, 50:6 (1991), 1250–1253  isi
54. V. V. Gorbatsevich, “Plesio-compact homogeneous spaces. II”, Sibirsk. Mat. Zh., 32:2 (1991),  13–25  mathnet  mathscinet  zmath; Siberian Math. J., 32:2 (1991), 186–196  isi
1990
55. È. B. Vinberg, V. V. Gorbatsevich, A. L. Onishchik, “Structure of Lie groups and Lie algebras”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 41 (1990),  5–253  mathnet  mathscinet  zmath
1989
56. V. V. Gorbatsevich, “Plesiocompact homogeneous spaces”, Sibirsk. Mat. Zh., 30:2 (1989),  61–72  mathnet  mathscinet  zmath; Siberian Math. J., 30:2 (1989), 217–226  isi
1988
57. V. V. Gorbatsevich, “Some classes of homogeneous spaces that are close to compact spaces”, Dokl. Akad. Nauk SSSR, 303:4 (1988),  785–788  mathnet  mathscinet  zmath; Dokl. Math., 38:3 (1989), 592–596
58. È. B. Vinberg, V. V. Gorbatsevich, O. V. Schwarzman, “Discrete subgroups of Lie groups”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 21 (1988),  5–120  mathnet  mathscinet  zmath
59. V. V. Gorbatsevich, A. L. Onishchik, “Lie groups of transformations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 20 (1988),  103–240  mathnet  mathscinet  zmath
60. V. V. Gorbatsevich, “Curvature of a Riemannian metric on compact homogeneous manifolds”, Mat. Zametki, 43:2 (1988),  169–177  mathnet  mathscinet  zmath; Math. Notes, 43:2 (1988), 95–99  isi
1987
61. V. V. Gorbatsevich, “On the number of Lie groups containing uniform lattices isomorphic to a given group”, Izv. Akad. Nauk SSSR Ser. Mat., 51:3 (1987),  517–533  mathnet  mathscinet  zmath; Math. USSR-Izv., 30:3 (1988), 487–501
62. V. V. Gorbatsevich, “On Lie groups that are transitive on compact three-dimensional forms of reductive Lie groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 6,  32–37  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:6 (1987), 36–44
1986
63. V. V. Gorbatsevich, “Lie groups with lattices and their properties”, Dokl. Akad. Nauk SSSR, 287:1 (1986),  33–37  mathnet  mathscinet  zmath
64. V. V. Gorbatsevich, “The construction of a simply connected Lie group with a given Lie algebra”, Uspekhi Mat. Nauk, 41:3(249) (1986),  177–178  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:3 (1986), 207–208  isi
1984
65. V. V. Gorbatsevich, “A criterion for the existence of a natural fibering for a compact homogeneous manifold”, Mat. Zametki, 35:2 (1984),  277–285  mathnet  mathscinet  zmath; Math. Notes, 35:2 (1984), 147–151  isi
1983
66. V. V. Gorbatsevich, “A class of compact homogeneous spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 9,  18–21  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:9 (1983), 18–22
1982
67. V. V. Gorbatsevich, “Some homotopy properties of the natural fibration for compact homogeneous manifolds”, Dokl. Akad. Nauk SSSR, 264:3 (1982),  525–528  mathnet  mathscinet  zmath
1981
68. V. V. Gorbatsevich, “Two fibrations of a compact homogeneous space and some applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 6,  73–75  mathnet  mathscinet  zmath
69. V. V. Gorbatsevich, “On a fibering of a compact homogeneous space”, Tr. Mosk. Mat. Obs., 43 (1981),  116–141  mathnet  mathscinet  zmath
70. V. V. Gorbatsevich, “On the topological structure of compact homogeneous spaces with soluble fundamental group”, Uspekhi Mat. Nauk, 36:2(218) (1981),  181–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:2 (1981), 175–176  isi
1980
71. V. V. Gorbatsevich, “The topological structure of compact homogeneous manifolds”, Uspekhi Mat. Nauk, 35:3(213) (1980),  168–171  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:3 (1980), 208–212  isi
1979
72. V. V. Gorbatsevich, “On the structure of compact homogeneous spaces”, Dokl. Akad. Nauk SSSR, 249:2 (1979),  274–277  mathnet  mathscinet  zmath
73. V. V. Gorbatsevich, “Splittings of Lie groups and their application to the study of homogeneous spaces”, Izv. Akad. Nauk SSSR Ser. Mat., 43:6 (1979),  1227–1258  mathnet  mathscinet  zmath; Math. USSR-Izv., 15:3 (1980), 441–467  isi
1978
74. V. V. Gorbatsevich, “On topological properties of compact homogeneous spaces”, Dokl. Akad. Nauk SSSR, 239:5 (1978),  1033–1036  mathnet  mathscinet  zmath
75. V. V. Gorbatsevich, “On compact homogeneous spaces of dimension 5 and higher”, Uspekhi Mat. Nauk, 33:3(201) (1978),  161–162  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:3 (1978), 153–154
1977
76. V. V. Gorbatsevich, “On Lie groups, transitive on compact solvmanifolds”, Izv. Akad. Nauk SSSR Ser. Mat., 41:2 (1977),  285–307  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:2 (1977), 271–292
77. V. V. Gorbatsevich, “The classification of four-dimensional compact homogeneous spaces”, Uspekhi Mat. Nauk, 32:2(194) (1977),  207–208  mathnet  mathscinet  zmath
78. V. V. Gorbatsevich, “Three-dimensional homogeneous spaces”, Sibirsk. Mat. Zh., 18:2 (1977),  280–293  mathnet  mathscinet  zmath; Siberian Math. J., 18:2 (1977), 200–210  isi
1976
79. V. V. Gorbatsevich, “On aspherical homogeneous spaces”, Mat. Sb. (N.S.), 100(142):2(6) (1976),  248–265  mathnet  mathscinet  zmath; Math. USSR-Sb., 29:2 (1976), 223–238  isi
1974
80. V. V. Gorbatsevich, “On the classification of homogeneous spaces”, Dokl. Akad. Nauk SSSR, 216:5 (1974),  968–970  mathnet  mathscinet  zmath
81. V. V. Gorbatsevich, “On a class of decompositions of semisimple Lie groups and algebras”, Mat. Sb. (N.S.), 95(137):2(10) (1974),  294–304  mathnet  mathscinet  zmath; Math. USSR-Sb., 24:2 (1974), 287–297
82. V. V. Gorbatsevich, “Generalized Lyapunov theorem on Mal'tsev manifolds”, Mat. Sb. (N.S.), 94(136):2(6) (1974),  163–177  mathnet  mathscinet  zmath; Math. USSR-Sb., 23:2 (1974), 155–168
1973
83. V. V. Gorbatsevich, “Lattices in solvable Lie groups and deformations of homogeneous spaces”, Mat. Sb. (N.S.), 91(133):2(6) (1973),  234–252  mathnet  mathscinet  zmath; Math. USSR-Sb., 20:2 (1973), 249–266
1971
84. V. V. Gorbatsevich, “Discrete subgroups of solvable Lie groups of type $(E)$”, Mat. Sb. (N.S.), 85(127):2(6) (1971),  238–255  mathnet  mathscinet  zmath; Math. USSR-Sb., 14:2 (1971), 233–251

2020
85. D. N. Akhiezer, È. B. Vinberg, V. V. Gorbatsevich, L. S. Kazarin, D. A. Leites, A. M. Lukatskii, A. N. Shchetinin, “Arkadii L'vovich Onishchik (obituary)”, Uspekhi Mat. Nauk, 75:4(454) (2020),  195–206  mathnet; Russian Math. Surveys, 75:4 (2020), 765–777  isi
2003
86. D. N. Akhiezer, È. B. Vinberg, V. V. Gorbatsevich, V. G. Durnev, R. Zulanke, L. S. Kazarin, D. A. Leites, V. V. Serganova, V. M. Tikhomirov, “Arkadii L'vovich Onishchik (on his 70th birthday)”, Uspekhi Mat. Nauk, 58:6(354) (2003),  193–200  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:6 (2003), 1245–1253  isi
1975
87. V. V. Gorbatsevich, “Поправки к статье “О классификации однородных пространств” (ДАН, т. 216, № 5, 1974 г.)”, Dokl. Akad. Nauk SSSR, 220:3 (1975),  10  mathnet

Presentations in Math-Net.Ru
1. Некоторые дополнения к классификации С. Ли действий групп Ли на поверхностях
V. V. Gorbatsevich
VI Workshop and Conference on Lie Algebras, Algebraic Groups, and Invariant Theory
January 30, 2017 17:00
2. Антинильпотентные алгебры Ли и уравнения Янга–Миллса
V. V. Gorbatsevich
Lie groups and invariant theory
May 12, 2004 16:20

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020